Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Editors' remarks: ``Some basic information on information-based complexity theory'' [Bull. Amer. Math. Soc. (N.S.) 26 (1992), no. 1, 3-27; MR1102755 (94e:68077a)] by B. N. Parlett and ``Perspectives on information-based complexity'' [Bull. Amer. Math. Soc. (N.S.) 26 (1992), no. 1, 29-52; MR1102756 (94e:68077b)] by J. F. Traub and H. Woźniakowski


Authors: Morris W. Hirsch and Richard S. Palais
Journal: Bull. Amer. Math. Soc. 26 (1992), 1-2
MSC (2000): Primary 68Q30; Secondary 00A30, 65Y20
MathSciNet review: 1141473
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 68Q30, 00A30, 65Y20

Retrieve articles in all journals with MSC (2000): 68Q30, 00A30, 65Y20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00238-0
PII: S 0273-0979(1992)00238-0
Article copyright: © Copyright 1992 American Mathematical Society